American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28Dxx) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] D. S. Ornstein and B. Weiss. Statistical properties of chaotic systems. Bull. Amer. Math. Soc. 24 (1991) 11-116. MR 1023980.
Abstract, references, and article information
View Article: PDF

[2] Alessandra Iozzi. A nonlinear extension of the Borel density theorem: Applications to invariance of geometric structures and to smooth orbit equivalence. Bull. Amer. Math. Soc. 23 (1990) 115-120. MR 1021792.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1